# SDR ASAA2023042543028

- Difficulty date: April 25, 2023
- Submitted: April 29, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 46,034 hours, 13,589 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Sensor
- Part number: 38762252
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PER MAINT CONTROL SCOTT CSS FAIL START ATTEMPT AT FL 410 W/ FAULT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED BITE CHECK OF APU REF B737-800 AMM 49-61-00 - FOUND STOPS CHECK NORMAL. PER TECH SERVICE REMOVED AND REPLACED INLET TEMP SENSOR REF B737-800 AMM 49-61-31 & REMOVE AND REPLACE PRESS SENSOR AND SENSE LINE BLOW OUT REF AMM 49-52-31. INSPECTION OF DP & TP SENSORS NO DEFECTS NOTED. OP CHECK OF APU NORMAL - BITE CHECK - NO FAULTS.
